MathSciNet Relay Station
MathSciNet bibliographic data
MR2035715 49J40 (90C33)
He, Bingsheng; Yuan, Xiaoming; Zhang, Jason J. Z. Comparison of two kinds of prediction-correction methods for monotone variational inequalities. Comput. Optim. Appl. 27 (2004), no. 3, 247–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement